Full Text: PDF
Received December 17, 2016; Accepted April 21, 2017; Published May 8, 2017
Abstract. In this paper, we prove unique fixed point results for a self mapping satisfying -contractive conditions in the setting of complete dislocated and -dislocated metric spaces. Our results extend and generalize some several known results to the framework of -spaces.
How to Cite this Article:
K. Zoto, S. Radenovic, J. Dine, I. Vardhami, Fixed points of generalized -contractive mappings in dislocated and b-dislocated metric spaces, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 22, pp. 1-16.